MAUDE Adverse Event Report: Edwards Lifesciences, PR Fogarty Thru-Lumen Embolectomy Catheter; Catheter, Embolectomy

Edwards Lifesciences, PR Fogarty Thru-Lumen Embolectomy Catheter; Catheter, Embolectomy
Model Number 12TLW805F35
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Fogarty Thru-Lumen Embolectomy Catheter
Common Device Name
Catheter, Embolectomy
Manufacturer (Section D)
Edwards Lifesciences, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
Edwards Lifesciences, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
+1(949)201-7706
MDR Report Key50170612
Report Number2015691-2026-17536
Device Sequence Number10035355
Product Code DXE
UDI-Device Identifier00690103043532
UDI-Public(01)00690103043532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12TLW805F35
Device Lot Number66489652
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown